Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

itching and irritation in Vagina

I have been experiencing itchiness to the point where I cannot sleep. I have mucous clear/white discharge. It is odorless. I finished taking Cipro and I use vagasil for the itching that only works for an hour or so. I have a Mirena IUD. The itchiness is causing so much irritation that my Labia Minora is swollen and my inside has ridges that are swollen as well. This has been going on for a week. I finished the AZO pills for UTI about 4 days ago. Itching has not stopped. I rubbed the labia minora to stop the itching and it has caused a small cut. What could be going on?
Asked On : Sat, 5 Mar 2011
Answers:  3 Views:  1326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Due to having antibiotic the normal vaginal flora (which contains healthy bacteria ) is disturbed so you are prone to vaginal infection.So please take some multivitamin & consult a GYNAECOLOGIST.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Homeopath Dr. Krupali Devkar's  Response
hello dear, is there white discharge from the vagina?If yes then
it looks like u have vaginal candidiasis.apply candid B cream locally.If not visit a gynaecologist.
Answered: Sat, 5 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
Itching, scratching and dryness form a visicious circle. So try to avoid scratching , keep nails trimmed, wear cotton panties, and apply Calendula ointment/gel (will reduce irritation and heal the cut).
Drink plenty of fluids, try not to hold urine. Wash yourself (front to back) each time you urinate.
Also please get your blood sugar levels checked.
If the problem is recurrent, you can consult a homoeopathic physician .
Answered: Sat, 5 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor